# SDR CALA2022112503211

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 23,331 hours, 2,634 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Below Aft Of L3
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A, D, O

## Discrepancy

CREW HEARD A LOUD BANG ON CLIMBOUT THROUGH 8000 FT NOISE NOTICED FWD OF DOOR 1LEFT . DISCOVERED BIRD STRIKE BELOW AND AFT OF L3 COCKPIT WINDOW. PERFORMED BIRD STRIKE INSP PER AMM 05-15-18-210-801. NO DAMAGE OR EVIDENCE OF ADDITIONAL BIRD STRIKES FOUND ON AIRCRAFT, OK TO CONTINUE AT THIS TIME
